Top answers from doctors based on your search:
Disclaimer

cefotetan disodium allergy signs

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cefotetan: Cefotetan disodium is a cephalosporin antibiotic. Allergic reactions occur when your body produces antibodies to substance that are harmless to most. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cefotan allergy: Cefotan (cefotetan) is an antibiotic medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a ... Read More
A 26-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
No difference: You keep asking questions on the forum about your PID treatment. You should ask your own doctor and trust her judgment on it. In any case, these antib ... Read More
A 26-year-old female asked:
Dr. Jeffrey Juchau
33 years experience Family Medicine
Depends: It depends on what is being treated, what the sensitivity of the organism is and why changes are being made. Medications have different dosages that ... Read More
A 26-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Severe PID: For severe PID (lots of pain, high fever, etc), IV treatment for 2-3 days (sometimes longer), e.g. with cefoxitin or cefotetan, is preferable to a sin ... Read More
A 26-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
PID treatment: You have asked at least 3 questions about treatment of your PID. Those antibiotics will be effective against gonorrhea, chlamydia, and all the other b ... Read More
A 26-year-old female asked:
Dr. Mary Clifton
26 years experience Internal Medicine
Please be patient: It takes time for inflammation to heal and reverse. Try to rest, eat and drink as healthfully as possible, and get plenty of sleep to help your body h ... Read More
A 40-year-old member asked:
Dr. Brian Novick
43 years experience Allergy and Immunology
Usually not: I presume you know you didnt "bang" the bone...So if it has lasted a while see your dr. Who will tke a full history and examine you..An allergy would ... Read More
A 47-year-old member asked:
Dr. Ted King
A Verified Doctor answered
A US doctor answered Learn more
Possibly: Athough any medicine can cause almost any possible side effect, having muscle cramps result from a drug allergy would be on the unusual side. That be ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
No: Anaphylaxis is a lift-threatening allergic reaction and not just what you have . In fact, in the absence of itching, your problem is more likely from ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month